# SDR USAA2011110100002

- Difficulty date: October 28, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 37,376 hours, 15,111 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX613995
- Condition: Inoperative
- Location: Hydraulic Sys
- Part time: 34,487 hours, 18,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

HYDRAULIC YELLOW RESERVOIR LOW LEVEL OCCURRED DURING CRUISE FLIGHT.  REMOVED & REPLACED NR 2 ENGINE HYDRAULIC PUMP AND FILTERS IAW AMM 29-13-51.
